Journal of Differential Geometry
- J. Differential Geom.
- Volume 95, Number 1 (2013), 39-51.
Bounded characteristic classes and flat bundles
Let $G$ be a connected Lie group. We show that all characteristic classes of $G$ are bounded—when viewed in the cohomology of the classifying space of the group $G$ with the discrete topology—if and only if the derived group of the radical of $G$ is simply connected in its Lie group topology. We also give equivalent conditions in terms of stable commutator length and distortion.
J. Differential Geom., Volume 95, Number 1 (2013), 39-51.
First available in Project Euclid: 29 July 2013
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Chatterji, Indira; de Cornulier, Yves; Mislin, Guido; Pittet, Christophe. Bounded characteristic classes and flat bundles. J. Differential Geom. 95 (2013), no. 1, 39--51. doi:10.4310/jdg/1375124608. https://projecteuclid.org/euclid.jdg/1375124608